# SDR QXEA2016062800414

- Difficulty date: June 18, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 85310146
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME BULKHEAD, PN 85310146 REQUIRES REPLACEMENT.  REMOVED RADOME BULKHEAD, REF SRM 51-42-05-00-01.  INSTALLED NEW BULKHEAD SKIN PN 85310146 AT FS X66.00 IAW SRM 51-42-05, SRM 51-42-45 AND DWG:85310011, REV AN.  REMOVED ALL STIFFENERS FWD OF RADOME BULKHEAD REF SRM 51-42-05-00-01. INSTALLED ALL STIFFENER COMMON TO BULKHEAD SKIN AT X66.00 MINUS STIFFENER, PN:85311478 IAW SRM 51-42-05 AND DWG:85310011, REV AN.  LOCATED AND DRILLED NEW RADOME BULKHEAD REF SRM 51-40-07-02-01.  REMOVED FITTING, PN 85312192-003 COMMON TO BULKHEAD X66.00 AND FITTING, PN 85312193-009 IAW SRM 51-42-05.  INSTALLED FITTING, PN 85312192-003, COMMON TO BULKHEAD X66.0 AND FITTING, PN 8532193-009, REF SRM 51-42-005-02-01 AND DWG:85310011, REV AN.  REMOVED 2 EA CLEAT, PN 85311101-101 COMMON TO FITTING, PN 85312193-003 AND STIFFENER, PN 85311302 IAW SRM 51-42-05.  INSTALLED 2EA CLEATS, PN 85311101-101 COMMON TO FITTING, PN 85312193-003 AND STIFFENER, PN 85311302, REF SRM 51-42-05-2-01, 51-42-45-02-01 AND DWG:85310011 REV AN.  RESTORED FINISH ON BULKHEAD INSIDE AND OUTSIDE FACE REF SRM 51-25-10-02-01 AND 51-25-25-02-01.  INSTALLED STIFFENER, PN 85311478-103 ON FWD BULKHEAD ST X-66.00, REF SRM 51-42-05-02-01.  REMOVED AND REINSTALLED BRACKET, PN 85311312-001 IAW SRM 51-42-05.  CLARIFICATION STATEMENT FOR ABOVE MAINTENANCE ACTIONS AND CORRECTIVE ACTIONS.  RADOME BULKHEAD, PN 85310146 WAS INSTALLED AT FRAME STA X -155.00, NOT X66.00 AS INDICATED ON DWG 85310011, REV AN.
